I have had for the past 3-5 years episodes which have been diagnosed as atrial fibrillation. After seeing two different doctors and having two surgeries within the past two years and several different medications I m at the point now where I am afraid to even leave my house and go anyplace on any extended vacation, etc. because nothing has helped. So, within the last two to three months I have most recently been prescribed the beta blocker atenolol which as you know the goal was to try and lower my blood pressure and stabilize my afib. So, my question is I have found that this medication as well as several others have not helped. An example of my afib would be on a daily basis at any given time whether or not I am under stress my heart rate regularly can fluctuate resting or with physical activity as low as 35 beats per minute to 165 beats per minute. Some pain is associated with this but I most recently have weaned myself off of 50 mgs over a three day period to 25 mgs again for three days down to 12.5 mgs for the last 3-4 days now. I do not believe this has caused my original symptoms in combination with another other treatments to be the current issue which is the fluctuation in heart rate but more so I have not been able to sleep for two to three days unless you consider an hour here or three sleep. My question is should I continue with the atenolol or do you have some suggestions pertaining to this area, I am a 55 year old retired police officer who has been retired for 10 years and my symptoms occurred around the time of my retirement and I have been told by at least one physician that I am a type A personality and that doctor seems to think my personality has something to do with my symptoms. I have been told that a third ablasion would not be a good idea.
how can a person who had a good medical less then a year ago end up with only 20% of his heart working.He was told he had pneumonia three weeks ago .now is being told he has to have a heart transplant.told he has atrial fibrillation.no high blood presure or heath problems.
Hey, I was diagnosed with an eating disorder and the effects were secondary amenorrhea and bradycardia. My resting rate rate then was 45 and they said it could be reversed but I was wondering if it was possible to reverse it in a week? I ve been following their orders of eating more for about 5 days now and my resting heart rate is between 70-80 every time I check it.
I had a herpetic whitlow - sp? which caused lymphangitis, or red streaking up my hand and arm - about the same time, my heart started beating irregularly and I went on a 7 day course of Keflex. While on the Keflex, my heart was fine. The minute I went off the Keflex, the palpitations came back. I ve worn a heart monitor and was told that 2% of my heartbeats are extra but what I feel is that there is some sort of infection at play here even though my bloodwork has come back normal. Thoughts?
I have recurrent atrial fibrillation status post radio frequency ablation and bilateral thoracotomy this seems to be made wose during high stress job experiences as a nurse anesthetist will I just have continue to work like this or does this condition qualify for disability
My name is Jennifer. I am a 41 year old female, 5 9 , 125 LB. Over the past 10 years I have had symptoms of arrhythmias , chest pain, breathing problems (inability to breath deeply), coughing and severe hoarseness usually coinciding with the other problems. It seems to be getting slowly worse as I get older. I sleep sitting up. If I lay down I risk waking up with significant chest pain, choking and arrhythmias. I tried to get a diagnosis in my 30 s but no one found the source of my problem before I lost my insurance and stopped pursuing it. I recently went to a chiropractor and had x-rays taken. There is significant compression and misalignment between C3 and C4. There is also some arthritic changes between these vertebrae. I used to break horses when I was in my early 20 s and at one point directly fell on my head and was knocked out. I assume that is what caused this particular injury. My question is could this injury be causing the arrhythmias, chest pain, breathing problems and hoarseness? I know you can t answer with certainty I am just curious if it is a possibility. Thank you for your time, Jennifer
I have high blood pressure(165/110) and was put on Lisinoprin 3 weeks ago and it has come down about 30 points...however i have head aches and have shortness of breath . I wake up at night and feel like i'm not getting enough oxygen . I weigh 260...
I was diagnosed with attrial flutters ( arrhythmia ) and the cardiologist did a cardio version and a subsequent EKG showed the condition was corrected. The doctor has me on Xarelto and a beta blocker . I feel fine and I am wondering if I can drink...
My husband is 80 years old and has been diagnosed with congenial heart dease. His heart is only pumping half the speed of a normal heart beat. And now his lungs are filling with fluid. He also has Alzheimer's.